About this Journal Submit a Manuscript Table of Contents
Journal of Osteoporosis
Volume 2012 (2012), Article ID 672403, 8 pages
http://dx.doi.org/10.1155/2012/672403
Research Article

Normative Data for Bone Mass in Healthy Term Infants from Birth to 1 Year of Age

1School of Dietetics and Human Nutrition, McGill University, 21111 Lakeshore Road, Ste-Anne-de-Bellevue, QC, Canada H9X 3V9
2Human Nutritional Sciences, University of Manitoba, Winnipeg, MB, Canada R3T 2N2

Received 13 June 2012; Revised 25 August 2012; Accepted 26 August 2012

Academic Editor: E. M. Lewiecki

Copyright © 2012 Sina Gallo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sina Gallo, Catherine A. Vanstone, and Hope A. Weiler, “Normative Data for Bone Mass in Healthy Term Infants from Birth to 1 Year of Age,” Journal of Osteoporosis, vol. 2012, Article ID 672403, 8 pages, 2012. doi:10.1155/2012/672403